MAUDE Adverse Event Report: K2M, INC. SET SCREW; ATR; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. SET SCREW; ATR; POSTERIOR CERVICAL SCREW SYSTEM
Catalog Number 2901-10001
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient was revised to address migration of two everest atr set screws at l4 approximately two months after implantation.This report captures the second of two migrated everest set screws at l4.
 
Additional Manufacturer Narrative
Additional data: d4, d9, h3, h4 h6 coding has been updated to reflect investigation conclusion.
 
Event or Problem Description

Brand Name
SET SCREW; ATR
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key20183910
Report Number3004774118-2024-00075
Device Sequence Number8704133
Product Code NKG
UDI-Device Identifier10888857037939
UDI-Public(01)10888857037939(11)230510(10)UDFT
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K181603
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2901-10001
Device Lot NumberUDFT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown